Publicaciones en las que colabora con JESUS SUAREZ PEREZ DEL RIO (13)

2021

  1. Analytic integrability of quasi-homogeneous systems via the Yoshida method

    Journal of Symbolic Computation, Vol. 104, pp. 960-980

2018

  1. Classification and Counting of Planar Quasi-Homogeneous Differential Systems Through Their Weight Vectors

    Qualitative theory of dynamical systems, Vol. 17, Núm. 3, pp. 541-561

2013

  1. Planar quasi-homogeneous polynomial differential systems and their integrability

    Journal of Differential Equations, Vol. 255, Núm. 10, pp. 3185-3204

2012

  1. On the Multiplicity of Algebraic Limit Cycles

    Journal of Dynamics and Differential Equations, Vol. 24, Núm. 3, pp. 539-560

  2. On the polynomial differential systems having polynomial first integrals

    Bulletin des Sciences Mathematiques, Vol. 136, Núm. 3, pp. 309-316

2008

  1. On the number of limit cycles surrounding a unique singular point for polynomial differential systems of arbitrary degree

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 69, Núm. 12, pp. 4461-4469

2006

  1. Phase portraits of the quadratic vector fields with a polynomial first integral

    Rendiconti del Circolo Matematico di Palermo, Vol. 55, Núm. 3, pp. 420-440

  2. Polynomial first integrals of quadratic vector fields

    Journal of Differential Equations, Vol. 230, Núm. 2, pp. 393-421